# SDR 2006FA0000906

- Difficulty date: August 23, 2006
- Submitted: September 18, 2006
- Operation: General aviation
- Engine: Cont TSIOL550A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: TCM536379
- Condition: Sheared
- Location: Crankshaft Gear
- Part time: 58 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT GEAR BOLTS SHEARED/BROKE CAUSING ENGINE FAILURE.  (ENGINE FIALED ON GROUND, DURING STARTING) (K)
